# SDR SWIA200211148

- Difficulty date: August 19, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 2,123 hours, 1,644 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 300013000003
- Part serial: 236
- Condition: Failed
- Location: Rt Cowling
- Part time: 8 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT COWL ANTI-ICE FAILED EN ROUTE.  DIVERTED TO GJT DUE TO WEATHER.  REMOVED AND REPLACED RIGHT ENGINE COWL ANTI-ICE VALVE WITH SERVICEABLE UNIT IAW MM 30-22-01.  OPS CHECKS GOOD.
